# SDR AUS20010776

- Difficulty date: July 9, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Mount
- Condition: Failed
- Location: Turbine Engine A
- Component: Turbine Engine A, Lyc, ALF502R5
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CSD MOUNT FAILED. IDG ASSEMBLY SEPARATED FROM GEARBOX.
